[QUOTE=luvzcavs;254590][COLOR=blue]I think in any situation where the brain is starved of oxygen for a period of time has the potential to cause a seizure or seizure like sympotoms whether it is a common symptom/side effect of a particular condition or not ? The lack of blood flow would surely have an impact on the normal brain circuitry and therefore could result in a seizure ??



Quote Originally Posted by Lisa_T View Post
If upping the heart tablets helped before, could they be upped again? It's certainly a co-incidence that that helped before. Unless, of course, the medication in question is one that can also be used to treat SM, in which it's more blurred...

I too agree that if the brain is starved of oxygen funny things happen. I've been known to fit during a faint, but I'm not epileptic.


Yeah I guess you're both right.I would still be worried about any dog having seisures that often though.I wonder how come the vet isn't suggesting tests to make sure it is that or as lisa said maybe upping the meds again?
Either way Sasha85 it must be very distressing for you,I hope things get better for poor sasha